# SDR DHL2003745010

- Difficulty date: April 5, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  ABNORMAL PROCEDURE COMPLETED.  LIGHT EXTINGUISHED.  PLACED RT MAIN DOOR ANNUNCIATOR ON MEL 32-1.  DMI 12479 AIRCRAFT OK FOR SERVICE.  REF DMI 12479 RIGHT MAIN DOOR ANUNNCIATOR INOPERATIVE.  FOUND RIGHT GEAR DOOR SWITCH OUT OF ADJUSTMENT.  ADJUSTED SAME IAW M/M 32-62-11.  OPS NORMAL ON GROUND.  THIS CLEARS DMI 12479.
